# SDR USAA2012042700009

- Difficulty date: April 26, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 71,827 hours, 32,396 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 791A000006
- Part serial: M888
- Condition: Failed
- Location: Flap/Slats
- Part time: 41,165 hours, 17,498 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS/SLATS LOCKED AT 2 ON APPROACH.  REMOVED AND REPLACED NR 1 FLAP ROTARY ACTUATOR IAW MM 27-54-49.
